# SDR SWAA040990

- Difficulty date: April 5, 2004
- Submitted: April 14, 2004
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,998 hours, 59,687 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIP AT BS 597, STRINGER 8R, CRACKED.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
